Alert archive / Maryland / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 285, NWS Baltimore/Washington

July 26, 2021Montgomery County, Prince George's County, Maryland

NWS Baltimore/Washington issued this severe thunderstorm warning at Jul 26, 2021, 7:07 PM EDT for Montgomery County, Prince George's County, Maryland. It was in force for 23 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2021, 7:07 PM EDT (23:07 UTC)
Expired
Jul 26, 2021, 7:30 PM EDT
In force
23 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Montgomery County, MD, Prince George's County, MD

The radar

The Sterling radar (KLWX), 45 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 7:10 PM EDTTSTM WND DMG1 E Washington, DCTREE DOWN ON OCCUPIED VEHICLE ON THE 1100 BLOCK OF 5TH STREET NE
Jul 26, 7:10 PM EDTTSTM WND DMG1 Se Adams Morgan, DCTREE DOWN NEAR THE INTERSECTION OF 15TH STREET NW AND SOUTH STREET NW
Jul 26, 7:14 PM EDTTSTM WND DMG1 Ene National Zoo, DCTREE DOWN ON CAR ON TAYLOR STREET NW NEAR KANSAS AVE NW.
Jul 26, 7:16 PM EDTTSTM WND DMG1 Wnw Catholic Universi, DCTREE DOWN ON GEORGIA AVE NW NEAR TAYLOR STREET NW.
Jul 26, 7:17 PM EDTTSTM WND DMG1 Ene National Zoo, DCTREE DOWN IN THE 1200 BLOCK OF RANDOLPH STREET NW.
Jul 26, 7:17 PM EDTTSTM WND DMG1 Ne National Zoo, DCSEVERAL 3-6 INCH BRANCHES DOWN ON 14TH STREET NW NEAR ARKANSAS NW.
Jul 26, 7:18 PM EDTTSTM WND DMG1 Nne National Zoo, DCTREE DOWN ON QUINCY STREET NW.
Jul 26, 7:18 PM EDTTSTM WND DMGAdams Morgan, DCSEVERAL BRANCHES DOWN ON 16TH STREET NW NEAR KALORAMA ROAD NW.
Jul 26, 7:18 PM EDTTSTM WND GST 671 Wsw Catholic Universi, DC
Jul 26, 7:19 PM EDTTSTM WND DMG1 Wsw Catholic Universi, DCTREE DOWN ON ROW HOUSE IN THE 600 BLOCK OF IRVING STREET NW.
Jul 26, 7:36 PM EDTTSTM WND DMG1 N The White House, DCAT LEAST 100 TREES DOWN ACROSS THE DISTRICT OF COLUMBIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 11.1 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2021-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 448 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2021-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
448 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
1196 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

084 
WUUS51 KLWX 262307
SVRLWX
DCC001-MDC031-033-262330-
/O.NEW.KLWX.SV.W.0285.210726T2307Z-210726T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
707 PM EDT Mon Jul 26 2021

The National Weather Service in Sterling Virginia has issued a

* Severe Thunderstorm Warning for...
  The District of Columbia...
  Southeastern Montgomery County in central Maryland...
  West central Prince Georges County in central Maryland...

* Until 730 PM EDT.

* At 707 PM EDT, a severe thunderstorm was located over Fort Totten,
  moving south at 15 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Damaging winds will cause some trees and large branches 
           to fall. This could injure those outdoors, as well as 
           damage homes and vehicles. Roadways may become blocked by 
           downed trees. Localized power outages are possible. 
           Unsecured light objects may become projectiles.

* Locations impacted include...
  Coral Hills, RFK Stadium, Nationals Park, Howard University,
  Gallaudet University, Walker Mill, Chevy Chase, Marlow Heights,
  Martin's Additions, US Capitol, Anacostia, Adams Morgan, District
  Heights, Forest Heights, Rock Creek, Suitland-Silver Hill, The
  Mall, Catholic University, National Zoo and Bolling Air Force.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3885 7689 3881 7701 3892 7707 3899 7707
TIME...MOT...LOC 2307Z 346DEG 15KT 3895 7703 

HAIL...1.50IN
WIND...60MPH
 
$$

KJP
2 follow-up statements
579 
WWUS51 KLWX 262324
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
724 PM EDT Mon Jul 26 2021

DCC001-MDC031-033-262330-
/O.CON.KLWX.SV.W.0285.000000T0000Z-210726T2330Z/
District of Columbia DC-Montgomery MD-Prince Georges MD-
724 PM EDT Mon Jul 26 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR THE DISTRICT OF COLUMBIA...SOUTHEASTERN MONTGOMERY AND WEST
CENTRAL PRINCE GEORGES COUNTIES...

At 724 PM EDT, a severe thunderstorm was located over Gallaudet
University, moving south at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Coral Hills, RFK Stadium, Nationals Park, Howard University,
Gallaudet University, Walker Mill, Chevy Chase, Marlow Heights,
Martin's Additions, US Capitol, Anacostia, Adams Morgan, District
Heights, Forest Heights, Rock Creek, Suitland-Silver Hill, The Mall,
Catholic University, National Zoo and Bolling Air Force.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3885 7689 3881 7701 3892 7707 3899 7707
TIME...MOT...LOC 2324Z 350DEG 16KT 3890 7702 

HAIL...1.00IN
WIND...60MPH
 
$$

KJP
015 
WWUS51 KLWX 262329 RRA
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
729 PM EDT Mon Jul 26 2021

DCC001-MDC031-033-262339-
/O.EXP.KLWX.SV.W.0285.000000T0000Z-210726T2330Z/
District of Columbia DC-Montgomery MD-Prince Georges MD-
729 PM EDT Mon Jul 26 2021

...THE SEVERE THUNDERSTORM WARNING FOR THE DISTRICT OF COLUMBIA...
SOUTHEASTERN MONTGOMERY AND WEST CENTRAL PRINCE GEORGES COUNTIES WILL
EXPIRE AT 730 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

LAT...LON 3885 7689 3881 7701 3892 7707 3899 7707
TIME...MOT...LOC 2329Z 346DEG 15KT 3890 7702 

$$

LFR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 2:39 PM EDT, 4 hours 28 minutes earlier.

Area forecast discussion, Jul 26, 2:39 PM EDT, 4 hours 28 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
239 PM EDT Mon Jul 26 2021

.SYNOPSIS...

A weak cold front will stall out over central Virginia into southern
Maryland through Tuesday. Another weak cold front will approach from
the north Wednesday while an upper-level disturbance passes through.
A stronger cold front will pass through late Thursday into early
Friday and high pressure will build overhead for Saturday before
moving offshore Sunday.

&&

.NEAR TERM /THROUGH TONIGHT/...

A cold front has dropped south through our region from PA this
afternoon and is currently located over parts central Virginia.
Storms and showers have formed along and south of the front this
afternoon with a one storm having already becoming severe. The Storm
Prediction Center has issued SVR watch 392 for large portions of
southern and central Virginia including Nelson and Albemarle
counties from our forecast area. A combination of warm and humid
conditions along and ahead of the front combined with modest CAPE
will lead a threat for large hail and damaging winds. The main
threat for strong to severe storms will be areas along and south of
I-64 but I can't rule out a few stronger storms from forming north
of the front this evening. Showers and thunderstorms will continue
to be a threat this evening and coverage should start to lesson
later this evening. Some  CAM's indicate that showers and storms
could reform further north over the DC metro this evening but
confidence remains low on this threat especially with a
northwesterly flow. PW's will be close to 2 inches ahead of the
front that Flash Flooding will be a concern especially down in parts
of Nelson and Augusta counties that have receive precipitation the
past few nights.

As the front progresses further north later this evening, the threat
for strong storms and flash flooding will start to diminish as drier
air slowly builds our region. Skies will become mostly clear
overnight with winds becoming light out of the south. Fog will
likely be a concern for areas down in central Virginia where
precipitation will occur this afternoon. Overnight lows will be
near to slight above normal in the 60s to lower 70s.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...

High pressure will briefly build into our region on Tuesday with
light winds continuing out of the north. An upper trough north of
the Great Lakes is expected to drop south into PA. Shortwave energy
along the southern parts of the trough may produce some
isolated showers on Tuesday. I believe the threat remains
relatively for showers on Tuesday especially with a continued
northwesterly flow aloft advecting in drier air into the region. The
combination of mostly clear skies along with a light flow will
allow temps to rise up into the low to mid 90s on Tuesday. Typically
as we get temps up into the mid 90s, the heat indices will become an
issue but the lack of moisture advection will limit heat indexes to
the 90s.

An upper level ridge will build over the central US Tuesday through
Wednesday with a trough axis over the NE US. The positioning of the
upper ridge will place our region in favorable location to allow
for shortwaves to move over the ridge and drop down into our region.
These shortwaves combined with a front approaching from the north may
allow for showers and thunderstorms to form over the northern half
of our CWA especially considering that temps will be hovering in the
90s. The main limiting factor for storm development will be the lack
of good moisture in place on Wednesday. Afternoon temps be warm
once again in the low to mid 90s. A marginal risk for SVR weather
has been issued by SPC for areas along the MD/PA border for
Wednesday due to the combination of shortwaves and a front slowly
approaching from the north.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...

An upper-level trough will strengthen over New England Thursday and
Friday while the trough axis extends down through the Mid-Atlantic.
A potent upper-level disturbance and jetmax associated with the
trough will dig into New England during this time, and this will
allow for a stronger cold front to approach Thursday before passing
through Thursday night into Friday.

There will be some return flow ahead of the frontal passage which
will allow for instability to develop. At the same time, moderate
shear profiles are expected due to stronger northwest winds aloft
associated with the upper-level trough and lower heights. Steep low-
level lapse rates, increasing instability, stronger shear and
forcing from the cold front suggests that thunderstorms are
possible, and some storms may be severe. The best chance for severe
appears to be Thursday afternoon and evening, but timing could shift
depending on exactly when the cold front passes through.

The cold front will continue to push to the south for Friday into
Friday night. However, the boundary could get hung up across our
extreme southern zones for a period Friday, so a shower or
thunderstorm is possible across those areas, but for most areas it
will turn out less humid and dry.

High pressure will build overhead Friday night and Saturday,
bringing dry and cooler conditions along with lower humidity. The
high will move offshore for Sunday and warmer air will return.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...

Showers and thunderstorms will mainly impact the CHO terminal this
afternoon and evening causing possible MVFR to IFR restrictions.
Storms will have the potential to produce gusty winds and large hail
through this evening for CHO terminal. Showers or thunderstorms
can't be ruled out for the DC metro terminals this evening but
confidence remains low. VFR conditions should return Tuesday and
Wednesday for all terminals but fog will be possible for the CHO
terminal late this evening and into Tuesday morning.

A cold front will pass through late Thursday into early Friday. A
few thunderstorms are possible ahead of the boundary, especially
Thursday afternoon and evening. Some storms may become severe, with
damaging winds being the primary threat.

The boundary will push to the south for Friday, but it may get hung
up close to KCHO. An isolated storm near KCHO is possible, but other
areas should be dry with northwest winds.

&&

.MARINE...

Small Craft Advisories are not expected through Wednesday but
showers and thunderstorms may impact our southern bay waters this
evening.

A cold front will approach the waters Thursday before
passing through Thursday night into Friday. Winds may approach SCA
criteria ahead of the front late Thursday into Thursday night (from
southerly winds), and again behind the front late Thursday night and
Friday (from northwest winds).

A few thunderstorms are possible Thursday afternoon and evening, and
some may produce gusty winds. An isolated t-storm near the extreme
southern portion of the waters around Tangier Island cannot be
completely ruled out Friday afternoon, but most places will be dry.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...None.

&&

SYNOPSIS...BJL
NEAR TERM...JMG
SHORT TERM...JMG
LONG TERM...BJL
AVIATION...BJL/JMG
MARINE...BJL/JMG
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jul 26, 6:43 PM EDT, 24 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
643 PM EDT Mon Jul 26 2021

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-271000-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
643 PM EDT Mon Jul 26 2021

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...Tonight

Isolated severe thunderstorms with damaging winds are possible
through mid evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There is a slight threat for severe thunderstorms on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-271000-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
643 PM EDT Mon Jul 26 2021

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...Tonight

Isolated severe thunderstorms with damaging winds are possible
through mid evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There is a slight threat for severe thunderstorms on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ001-501-502-VAZ503-504-WVZ501>506-271000-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
643 PM EDT Mon Jul 26 2021

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There is a slight threat for severe thunderstorms on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 26, 3:48 PM EDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
348 PM EDT MON JUL 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     MARINE TSTM WIND 1 NNE NORTH BEACH       38.72N  76.53W
07/26/2021  M53 MPH          ANZ532             MD   MESONET

&&

EVENT NUMBER LWX2104964

SMZ
Local storm report, Jul 26, 3:52 PM EDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
352 PM EDT MON JUL 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     HAIL             1 SSW STAUNTON          38.15N  79.07W
07/26/2021  M1.00 INCH       AUGUSTA            VA   911 CALL CENTER

            MULTIPLE REPORTS OF QUARTER SIZED HAIL ACROSS THE CITY
            OF STAUNTON

&&

EVENT NUMBER LWX2104965

ADM
Local storm report, Jul 26, 4:20 PM EDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
420 PM EDT MON JUL 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             3 SW AFTON              38.00N  78.89W
07/26/2021  M1.50 INCH       AUGUSTA            VA   BROADCAST MEDIA

&&

EVENT NUMBER LWX2104966

ADM
Local storm report, Jul 26, 4:25 PM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
425 PM EDT MON JUL 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     2 S CHESAPEAKE BEACH    38.66N  76.53W
07/26/2021                   CALVERT            MD   911 CALL CENTER

            TREE AND POWERLINES DOWN NEAR SUMMER CITY BLVD AND 4TH
            STREET

&&

EVENT NUMBER LWX2104967

SMZ
Local storm report, Jul 26, 4:28 PM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
428 PM EDT MON JUL 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     TSTM WND DMG     NORTH BEACH             38.71N  76.54W
07/26/2021                   CALVERT            MD   911 CALL CENTER

            MULTIPLE TREES AND POWERLINES DOWN IN NORTH BEACH AREA.

&&

EVENT NUMBER LWX2104968

SMZ
Local storm report, Jul 26, 4:38 PM EDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
438 PM EDT MON JUL 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     2 SSE ROSELAND          37.72N  78.96W
07/26/2021                   NELSON             VA   911 CALL CENTER

            TREE DOWN ON THE 3000 BLOCK OF TYE BROOK HIGHWAY

&&

EVENT NUMBER LWX2104969

ADM

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 11:15 PM EDTAreal Flood WarningLWXCecil, Harford6 hr
Jul 25, 11:50 PM EDTFlash Flood Warning Considerable damage threatLWXCecil3 hr
Jul 26, 12:18 AM EDTAreal Flood WarningLWXCecil, Harford5 hr
Jul 26, 5:19 AM EDTAreal Flood WarningLWXCecil4 hr
Jul 26, 2:52 PM EDTSevere Thunderstorm WarningLWXAllegany, Washington38 min
Jul 26, 3:21 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Calvert24 min
Jul 26, 6:46 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Howard, Montgomery, Prince George's44 min
Jul 26, 7:30 PM EDTSevere Thunderstorm WarningLWXPrince George's14 min
Jul 26, 7:36 PM EDTSevere Thunderstorm WarningLWXPrince George's24 min

Nearby

Severe Thunderstorm Warnings in Maryland, 2021Severe Thunderstorm Warnings in District of Columbia, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.